| Model Number |
MR8-15BA60D |
| Medical Device Problem Codes |
Fracture (1260); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3:pss unknown tool# no conclusion can be drawn.Device returned.Evaluation anticipated but not yet begun.Mr8-ava15: evaluation could not reproduce the reported malfunction of detachment of component.It was also noted that tube is worn.The input and output shaft is worn and laser markings are fading.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: m r8-ava15, serial/lot #: (b)(6), ubd: , udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Repair request initiated for device with the report of detachment of component.It was reported there was no patient involvement.Repair is being escalated to product event due to reason for the return and on evaluation due to tool is broken.
Additional Manufacturer Narrative
H3:product analysis for mr8-15ba60d with lot#0229351896:evaluation of the device determined tool received used with head detached and missing.Significant charring at distal end of stem, and marring at location of distal bearing.The likely cause of failure that the tool was used in an attachment with a failed bearing.Instability during cutting led to fracture.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.